MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (Boxborough) O-Arm O2 Imaging System; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC. (Boxborough) O-Arm O2 Imaging System; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Smoking (1585); Arcing (2583); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used for a procedure.It was reported that the site had sparks and smoke emanating from the interconnect cable.Patient was present but unknown procedure details.Additional information stating that "generator not booting correctly.".
 
Additional Manufacturer Narrative
H3, h6: a medtronic representative went to the site to test the equipment.Testing revealed that arrived onsite and found generator will not boot normal, found issue with power supplies preventing boot up.Ordered parts.Replaced parts according to service manual, completed system checkout and verified system operation, return to service.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000167, product id: bi-500-01145, version#: 4.2.0, product id: bi71000424, product id: bi71000954, product id: bi71000450, product id: bi71000225r, product id: bi71000577, product id: bi71000860r.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-Arm O2 Imaging System
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (Boxborough)
200 beaver brook rd
boxborough MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC. (Boxborough)
200 beaver brook rd
boxborough MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50900404
Report Number3004785967-2026-00518
Device Sequence Number6001269
Product Code OWB
UDI-Device Identifier00763000068066
UDI-Public(01)00763000068066(11)180814
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient SexUnknown